Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 16, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 4:27 PM CDT for Major County, Oklahoma. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 4:27 PM CDT (21:27 UTC)
- Expired
- May 6, 2015, 5:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Major County, OK
The radar
The Vance AFB radar (KVNX), 44 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:37 PM CDT | TORNADO | 5 S Ringwood, OK | BRIEF TORNADO OBSERVED BY SPOTTERS AND STORM CHASERS. |
| May 6, 4:37 PM CDT | TORNADO | 9 Sw Lahoma, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
654
WFUS54 KOUN 062127
TOROUN
OKC093-062200-
/O.NEW.KOUN.TO.W.0016.150506T2127Z-150506T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 500 PM CDT
* AT 426 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTH OF ISABELLA...MOVING NORTHEAST AT
25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
RINGWOOD...MENO AND ISABELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3636 9811 3619 9827 3629 9846 3646 9831
3646 9811
TIME...MOT...LOC 2126Z 212DEG 23KT 3631 9832
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.1 follow-up statement
843
WWUS54 KOUN 062137
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT WED MAY 6 2015
OKC093-062200-
/O.CON.KOUN.TO.W.0016.000000T0000Z-150506T2200Z/
MAJOR OK-
437 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR EASTERN
MAJOR COUNTY...
AT 436 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 2 MILES SOUTHWEST OF RINGWOOD...MOVING NORTHEAST AT 30
MPH. SPOTTERS INDICATE ROTATION IS INCREASING WITH THIS STORM AND IT
MAY PRODUCE A TORNADO VERY SOON. PEOPLE IN AND NEAR RINGWOOD SHOULD
TAKE COVER NOW.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
RINGWOOD...MENO AND ISABELLA.
LAT...LON 3636 9811 3619 9827 3629 9846 3646 9831
3646 9811
TIME...MOT...LOC 2136Z 218DEG 26KT 3635 9827
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:27 PM CDT, 1 hour earlier.
Area forecast discussion, May 6, 3:27 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 327 PM CDT WED MAY 6 2015 .DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 328 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS OF 60 TO 70 MPH... A FEW TORNADOES... LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 6, 3:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 6 S VERDEN 35.00N 98.09W
05/06/2015 E2.00 INCH GRADY OK PUBLIC
&&
FMLocal storm report, May 6, 3:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 3 S ANADARKO 35.03N 98.24W
05/06/2015 E1.50 INCH CADDO OK AMATEUR RADIO
&&
FMLocal storm report, May 6, 3:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL VERDEN 35.08N 98.09W
05/06/2015 E1.50 INCH GRADY OK STORM CHASER
&&
FMSpecial weather statement, May 6, 3:35 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT WED MAY 6 2015
OKZ024-025-028-029-062100-
OKLAHOMA OK-CANADIAN OK-MCCLAIN OK-CLEVELAND OK-
335 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHEASTERN
CANADIAN...NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL 400 PM
CDT...
AT 329 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED SOUTHWEST OF THE
OKLAHOMA CITY METRO...JUST WEST OF CHICKASHA. THESE DANGEROUS STORMS
ARE EXPECTED TO APPROACH THE WEST SIDES OF THE OKLAHOMA CITY METRO
BETWEEN 430 PM AND 5 PM THIS AFTERNOON. THERE WILL BE THE POTENTIAL
FOR VERY LARGE HAIL... TORRENTIAL RAINFALL AND TORNADOES WITH THESE
STORMS. CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION AND
UPDATES AS THESE STORMS APPROACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3514 9717 3512 9762 3539 9768 3560 9806
3572 9794 3567 9719
TIME...MOT...LOC 2029Z 210DEG 33KT 3542 9756Local storm report, May 6, 3:59 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 1 SW HELENA 36.54N 98.28W
05/06/2015 E1.00 INCH ALFALFA OK STORM CHASER
&&
FMSpecial weather statement, May 6, 4:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT WED MAY 6 2015
TXZ087-062145-
KNOX TX-
415 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KNOX COUNTY UNTIL
445 PM CDT...
AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES WEST OF
ROCHESTER...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3340 9999 3368 9999 3374 9995 3358 9969
3340 9990
TIME...MOT...LOC 2112Z 216DEG 32KT 3337 10009
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| May 5, 10:20 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| May 5, 10:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 5, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 28 min |
| May 5, 11:41 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 3 hr |
| May 5, 11:47 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 28 min |
| May 5, 11:56 PM CDT | Special Weather Statement | OUN | Grady | 34 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 30 min |
| May 6, 12:21 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 114 min |
| May 6, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 48 min |
| May 6, 1:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 28 min |
| May 6, 1:40 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain | 3 hr |
| May 6, 2:11 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 6, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| May 6, 3:11 AM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 34 min |
| May 6, 3:36 AM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 34 min |
| May 6, 6:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 5 days |
| May 6, 6:46 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 6, 12:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 26 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 49 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Caddo | 30 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 42 min |
| May 6, 3:10 PM CDT | Tornado Warning | OUN | Caddo, Grady | 35 min |
| May 6, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 25 min |
| May 6, 3:43 PM CDT | Tornado Warning | OUN | Grady | 32 min |
| May 6, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 45 min |
| May 6, 4:03 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 27 min |
| May 6, 4:12 PM CDT | Tornado Warning | OUN | Grady | 33 min |
| May 6, 4:43 PM CDT | Tornado Warning | OUN | Grady, McClain | 47 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 42 min |
| May 6, 4:52 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Major | 23 min |
| May 6, 5:15 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 30 min |
| May 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 6, 5:25 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 9 min |
| May 6, 5:29 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 31 min |
| May 6, 5:44 PM CDT | Tornado Warning | OUN | Garfield, Grant | 31 min |
| May 6, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| May 6, 5:56 PM CDT | Tornado Warning | OUN | Cleveland | 34 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 41 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 16 min |
| May 6, 6:06 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 15 hr |
| May 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| May 6, 6:17 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| May 6, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 42 min |
| May 6, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 24 min |
| May 6, 6:31 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 29 min |
| May 6, 6:36 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major | 24 min |
| May 6, 6:39 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 20 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 32 min |
| May 6, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 29 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grady | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.